Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 48, Number 4

All articles in this issue are freely accessible.

Liquid film on an unsteady stretching surface
C. Y. Wang.
Quart. Appl. Math. 48 (1990), 601-610
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079908
Long wavelength instability of the ABC-flows
A. Libin and G. Sivashinsky.
Quart. Appl. Math. 48 (1990), 611-623
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079909
An internal variable finite-strain theory of plasticity within the framework of convex analysis
R. A. Eve, T. Gültop and B. D. Reddy.
Quart. Appl. Math. 48 (1990), 625-643
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079910
Burner-stabilized cellular flames
David O. Olagunju and Bernard J. Matkowsky.
Quart. Appl. Math. 48 (1990), 645-664
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079911
Pseudodissipative systems. III. Global behavior
J. A. Walker.
Quart. Appl. Math. 48 (1990), 665-678
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079912
Stability and bifurcation of rotating nonlinearly elastic loops
Timothy J. Healey.
Quart. Appl. Math. 48 (1990), 679-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079913
Finitely conducting aligned plane magnetohydrodynamic confluent flows
O. P. Chandna and F. Labropulu.
Quart. Appl. Math. 48 (1990), 699-714
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079914
Equipartition of energy in linearized $3$-D viscoelasticity
George Dassios and Filareti Zafiropoulos.
Quart. Appl. Math. 48 (1990), 715-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079915
Dynamically loaded rigid-plastic analysis under large deformation
Yang Gao.
Quart. Appl. Math. 48 (1990), 731-739
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079916
Singular perturbation solution of a class of singular integral equations
J. R. Willis and S. Nemat-Nasser.
Quart. Appl. Math. 48 (1990), 741-753
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079917
Asymptotic oscillations of solutions of scalar conservation laws with convexity under the action of a linear excitation
Athanasios N. Lyberopoulos.
Quart. Appl. Math. 48 (1990), 755-765
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079918
Finite strain solutions for a compressible elastic solid
M. M. Carroll and C. O. Horgan.
Quart. Appl. Math. 48 (1990), 767-780
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1079919

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website